# SDR ASOA201200731

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT FORWARD ATTACHMENT ANGLE BETWEEN FS 349-364 AT STR 26R IS CORRODED.   REMOVED CORROSION,  NO MATERIAL LOSS, FOUND TO BE WITHIN THE ALLOWABLE DAMAGE LINIT OF 10 PERCENT IAW SRM 51-21-06-001-001 AND 53-21-06-101-006.
